# SDR JJBA20250902065

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 46,507 hours, 30,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 53193
- Condition: Inoperative
- Location: Zone 200
- Part time: 34,993 hours, 27,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT BATTERY NOT HOLDING CHARGE. REMOVED AND REPLACED NR 1 EMERGENCY BATTERY. OPS CHECK GOOD.
